Alert archive / Georgia / Special Weather Statements in 2012
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at May 22, 2012, 9:25 PM EDT for Toombs County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 22, 2012, 9:25 PM EDT (01:25 UTC)
- Expired
- May 22, 2012, 10:00 PM EDT
- In force
- 35 min
- Issued by
- NWS Atlanta, GA
County Toombs County, GA
The nearest sounding before it
Jacksonville, FL (KJAX), launched 00:00Z, 1.4 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 407 J/kg
- Mixed-layer CIN
- -87 J/kg
- Mixed-layer LCL
- 1926 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 77 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
201
WWUS82 KFFC 230125
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
925 PM EDT TUE MAY 22 2012
GAZ113-230200-
925 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN TOOMBS
COUNTY UNTIL 1000 PM EDT...
AT 924 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF JOHNSON CORNER...MOVING
NORTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TOOMBS COUNTY THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE TOOMBS CENTRAL...JOHNSON CORNER AND NEW BRANCH. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3193 8228 3193 8233 3207 8237 3213 8219
3212 8219 3191 8222 3191 8225
TIME...MOT...LOC 0125Z 247DEG 17KT 3196 8225
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 22, 9:16 PM EDT, 9 minutes earlier.
Area forecast discussion, May 22, 9:16 PM EDT, 9 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 916 PM EDT TUE MAY 22 2012 .UPDATE... SHOWERS AND THUNDERSTORMS DIMINISHING...WITH BEST COVERAGE NOW OVER THE EAST SIDE OF THE STATE. WILL SEND OUT A QUICK UPDATE TO LOWER POPS FOR THE REST OF THE EVENING. ONLY MINOR ADJUSTMENTS TO SKY AND HOURLY TEMPS. NO OTHER CHANGES ANTICIPATED AT THIS TIME. 49 && .PREV DISCUSSION... /ISSUED 752 PM EDT TUE MAY 22 2012/ PREV DISCUSSION... /ISSUED 307 PM EDT TUE MAY 22 2012/ SHORT TERM /TONIGHT THROUGH WEDNESDAY NIGHT/... LATEST MSAS ANALYSIS SHOWS SURFACE TROUGH STRETCHING FROM THE CAROLINAS THROUGH EAST CENTRAL GEORGIA. WITHIN THIS TROUGH...DEWPOINTS HAVE MIXED NICELY WITH LOWER TO MID 50S VALUES ALLOWING FOR SUPPRESSED CONVECTIVE INITIATION. SURFACE MOISTURE IS MORE PLENTIFUL OVER NORTHWEST ZONES WHERE ISOLATED TO SCATTERED ACTIVITY IS MOVING INTO THE AREA AT THIS HOUR. MOST SIGNIFICANT FEATURE OF THE SHORT TERM IS UPPER LOW MOVING THROUGH CENTRAL ALABAMA AS EVIDENCED BY WATER VAPOR IMAGERY. IT ALSO SHOWS A SIGNIFICANT AMOUNT OF DRY AIR MOVING INTO THE AREA AND WILL PLAY A LARGE ROLE ON CONVECTION THIS AFTERNOON. TO GO ALONG WITH THIS DRY AIR IS A COLD POOL WITH TEMPS AROUND -16C AT 500 MB ALLOWING FOR INCREASED MID LEVEL LAPSE RATES LATER THIS AFTERNOON. IT APPEARS EASTERN PORTIONS OF THE FORECAST AREA ARE MOST LIKELY TO SEE THE INFLUENCES OF RESIDUAL MID LEVEL MOISTURE AND APPROACHING COLD POOL. WILL CONTINUE THE MENTION OF LIKELY POPS FOR EASTERN ZONES THROUGH THIS EVENING AS WELL AS THE ADVERTISEMENT OF SCT SEVERE. MAY BE DIFFICULT TO GET ROBUST ACTIVITY GOING BUT ONCE IT GOES...FEEL LIKE SEVERE HAIL WILL NOT BE DIFFICULT TO COME BY. UPPER LOW WILL HAVE LARGELY SHIFTED EAST OF THE AREA BY WED BUT SECONDARY LOBE WILL ROTATE THROUGH NORTH ALABAMA AND GEORGIA LATE IN THE DAY. EXPECTING MOISTURE TO ONLY BE SUFFICIENT TO SUPPORT CONVECTION OVER EXTREME NORTH GEORGIA AND WILL CARRY LOW END SCATTERED POPS THERE. ALTHOUGH NOT AS COLD AS TODAY...TEMPS ALOFT WILL STILL BE SUFFICIENT FOR STRONG TO SEVERE STORMS WITH LARGE HAIL. DEESE LONG TERM /THURSDAY THROUGH TUESDAY/... ONLY MINOR ADJUSTMENTS TO THE PREVIOUS LONG TERM FORECAST TO INCLUDE POPS INTO THE EVENING HOURS ON THURSDAY AS OROGRAPHICALLY INDUCED THUNDERSTORMS MAY LAST PAST 00Z. IN ADDITION...MADE SLIGHT CHANGES TO THE MAX TEMPS IN THE LONG TERM AT RMG TO BRING THE HIGH TEMP DOWN A DEGREE OR TWO. OVERALL...PREVIOUS FORECAST AND DISCUSSION STILL HOLDS. 11 /ISSUED 417 AM EDT TUE MAY 22 2012/ LONG TERM GUIDANCE IS IN FAIRLY GOOD AGREEMENT WITH MAIN INFLUENCING SYNOPTIC FEATURES. AS A CLOSED UPPER LEVEL LOW OVER THE EAST CENTRAL CONUS DAMPENS OUT AND EJECTS NORTHEASTWARD BY THURSDAY... A STRONG UPPER RIDGE OF HIGH PRESSURE WILL BUILD INTO THE EASTERN HALF OF THE COUNTRY AND PERSIST INTO MONDAY. THE GFS HAS A BIT STRONGER RIDGING AND FARTHER EASTWARD SETUP THAN THE ECMWF... NONETHELESS A RATHER WARM AND STAGNANT PATTERN LOOKS TO BE THE RULE THROUGH THE HOLIDAY WEEKEND. CANNOT RULE OUT ISOLATED CONVECTIVE DEVELOPMENT IN THE HIGHER ELEVATIONS OF THE NORTH FOR MOST AFTERNOON AND EVENING PERIODS DUE TO WEAK SOUTHERLY FLOW AND OROGRAPHIC ENHANCEMENT. WHILE HAVE ONLY SLIGHT CHANCE POPS FOR MOSTLY THE NORTHERN PORTION... THE BEST CHANCE FOR PRECIP WILL BE NEAR THE END OF THE FORECAST PERIOD AS THE RIDGE FINALLY BEGINS TO BREAK DOWN. FOR TEMPS...MEX GUIDANCE LOOKED REASONABLE SO MADE ONLY MINOR TWEAKS. ABOVE NORMAL TEMPS SHOULD PERSIST THROUGH THE FORECAST PERIOD WITH THE WARMEST DAYS BEING FRIDAY THROUGH SUNDAY AS MANY AREAS ARE PROGGED TO REACH HIGHS IN THE LOW 90S. BAKER AVIATION... 00Z UPDATE... CONVECTION OVER NORTH GEORGIA...SO FAR STAYING NORTH AND EAST OF ATL...BUT HAVE AFFECTED OTHER NORTHERN TAF SITES. STILL THINK THERE IS A SMALL CHANCE COULD SEE A STORM OR TWO UNTIL AROUND 01-02Z. OTHERWISE...EXPECT VFR CONDITIONS TO DOMINATE OVERNIGHT INTO WEDNESDAY WITH FEW-SCT 4 TO 6 THSD FT CLOUDS AND VARYING AMOUNTS OF HIGH CLOUDS. WEST TO NORTHWEST WINDS OVERNIGHT INTO WEDNESDAY MORNING...BECOMING MORE SOUTHWEST DURING THE AFTERNOON. SPEEDS GENERALLY 5 KTS OR LESS OVERNIGHT...5 TO 10 KTS WEDNESDAY. THREAT OF CONVECTION WEDNESDAY MAINLY NORTH OF TAF SITES. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON CONVECTION...HIGH CONFIDENCE ALL OTHER ELEMENTS. 49 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 60 86 59 89 / 50 20 20 20 ATLANTA 62 83 65 87 / 30 10 10 5 BLAIRSVILLE 54 76 55 81 / 60 30 30 20 CARTERSVILLE 56 83 56 88 / 60 10 10 10 COLUMBUS 62 88 65 90 / 20 5 10 5 GAINESVILLE 59 82 62 86 / 60 30 20 20 MACON 60 89 62 90 / 50 5 10 5 ROME 58 84 57 88 / 60 10 10 20 PEACHTREE CITY 56 84 56 87 / 30 5 5 5 VIDALIA 66 89 67 90 / 60 5 10 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, May 22, 7:44 PM EDT, 1 hour 41 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE PEACHTREE CITY GA 744 PM EDT TUE MAY 22 2012 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-232345- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 744 PM EDT TUE MAY 22 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...TONIGHT... ISOLATED THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA TONIGHT. .SYNOPSIS... AN UPPER LEVEL LOW IN ASSOCIATION WITH A MOIST AND UNSTABLE AIRMASS WILL ALLOW FOR THUNDERSTORM DEVELOPMENT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS WILL BE OCCASIONAL LIGHTNING...HAIL TO THE SIZE OF NICKELS AND STRONG WINDS TO 45 MPH. THE BEST CHANCE FOR THUNDERSTORMS WILL BE FROM 8 PM TO 10 PM. .DISCUSSION... THE COMBINATION OF THE UPPER LEVEL LOW WITH FORECAST CAPE VALUES OF NEAR 1500 J/KG AND WEAK VERTICAL WIND SHEAR WILL LEAD TO THE DEVELOPMENT OF ISOLATED THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... ISOLATED THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING THE AFTERNOON AND EVENING HOURS EACH DAY THROUGH MONDAY. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, May 22, 6:49 PM EDT, 2 hours 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
649 PM EDT TUE MAY 22 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM LIGHTNING 1 S HOLLY SPRINGS 34.16N 84.50W
05/22/2012 CHEROKEE GA EMERGENCY MNGR
A HOUSE WAS STRUCK BY LIGHTNING 1 MILE SOUTH OF HOLLY
SPRINGS.
&&
AGIBBSSpecial weather statement, May 22, 6:59 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
659 PM EDT TUE MAY 22 2012
GAZ021-022-031>035-037-222330-
659 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN PAULDING...
OCONEE...BARROW...CHEROKEE...COBB...FORSYTH...GWINNETT AND FULTON
COUNTIES UNTIL 730 PM EDT...
AT 655 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER ALPHARETTA...MOVING SOUTHEAST AT 35 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS PAULDING...OCONEE...BARROW...CHEROKEE...COBB...FORSYTH...
GWINNETT AND FULTON COUNTIES THROUGH 730 PM EDT. SOME LOCATIONS IN
THE PATH OF THESE STORMS INCLUDE MOUNTAIN PARK...JOHNS CREEK...
MILTON...SANDY SPRINGS...ROSWELL...ALPHARETTA...MOUNT BETHEL...SWEAT
MOUNTAIN...BROOKWOOD...BUFORD DAM-LAKE LANIER PARKS...NORCROSS...
MECHANICSVILLE...DULUTH...BERKELEY LAKE AND SUWANEE. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3408 8466 3414 8466 3417 8414 3413 8396
3395 8352 3391 8377 3393 8380 3389 8384
3385 8412 3387 8420 3396 8428 3397 8435
3390 8435 3399 8473 3408 8476
TIME...MOT...LOC 2259Z 301DEG 30KT 3403 8422Special weather statement, May 22, 7:44 PM EDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
744 PM EDT TUE MAY 22 2012
GAZ025-034-035-037-046-047-230015-
744 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT LIGHTNING IN WALTON...
ROCKDALE...OCONEE...BARROW...GWINNETT AND JACKSON COUNTIES UNTIL 815
PM EDT...
AT 742 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER COUNTY LINE...MOVING EAST AT 25 MPH.
THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WALTON...ROCKDALE...OCONEE...BARROW...GWINNETT AND JACKSON
COUNTIES THROUGH 815 PM EDT. SOME LOCATIONS IN THE PATH OF THESE
STORMS INCLUDE WINDSOR...BOLD SPRINGS...BETWEEN...CHATEAU ELAN...
COUNTY LINE...THOMPSONS MILL...CARL...AUBURN...HARBIN...HOG
MOUNTAIN...LAWRENCEVILLE...GRAYSON...DACULA...HOSCHTON AND BRASELTON.
HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3407 8338 3405 8339 3404 8336 3399 8347
3400 8350 3397 8353 3393 8351 3393 8342
3389 8338 3374 8343 3374 8345 3382 8350
3360 8368 3377 8396 3378 8405 3390 8419
3418 8372
TIME...MOT...LOC 2344Z 287DEG 20KT 3403 8375Special weather statement, May 22, 8:29 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
829 PM EDT TUE MAY 22 2012
GAZ047-049-230100-
829 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR PENNY SIZED HAIL IN WALTON AND
MORGAN COUNTIES UNTIL 900 PM EDT...
AT 828 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PANNELL...MOVING EAST AT 30 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WALTON AND
MORGAN COUNTIES THROUGH 900 PM EDT. SOME LOCATIONS IN THE PATH OF THE
STORM INCLUDE MOUNT VERNON...HERNDONVILLE...MONROE...JERSEY...
PANNELL...GOOD HOPE...EBENEZER...RUTLEDGE...HARD LABOR CREEK STATE
PARK...BOSTWICK...MADISON AND APALACHEE.
&&
LAT...LON 3381 8348 3371 8343 3351 8335 3371 8384
3387 8373
TIME...MOT...LOC 0029Z 292DEG 27KT 3376 8369Special weather statement, May 22, 8:40 PM EDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
840 PM EDT TUE MAY 22 2012
GAZ111>113-230115-
840 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN WHEELER...
TOOMBS AND MONTGOMERY COUNTIES UNTIL 915 PM EDT...
AT 837 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MCNATT FALLS...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WHEELER...
TOOMBS AND MONTGOMERY COUNTIES THROUGH 915 PM EDT. SOME LOCATIONS IN
THE PATH OF THE STORM INCLUDE CHARLOTTEVILLE...UVALDA...MCNATT
FALLS...GRAYS LANDING...ALSTON...ROCK SPRINGS...ENGLISH EDDY...CEDAR
CROSSING...CENTER...TOOMBS CENTRAL...SOUTH THOMPSON...JOHNSON
CORNER...SANTA CLAUS...NEW BRANCH AND PONDEROSA.
&&
LAT...LON 3193 8228 3193 8237 3195 8239 3196 8248
3194 8249 3195 8256 3193 8261 3202 8268
3225 8220 3215 8218 3191 8222 3191 8224
TIME...MOT...LOC 0041Z 241DEG 28KT 3197 8250Special weather statement, May 22, 9:25 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
925 PM EDT TUE MAY 22 2012
GAZ113-230200-
925 PM EDT TUE MAY 22 2012
...SIGNIFICANT WEATHER ADVISORY FOR NICKEL SIZED HAIL IN TOOMBS
COUNTY UNTIL 1000 PM EDT...
AT 924 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES SOUTH OF JOHNSON CORNER...MOVING
NORTHEAST AT 20 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE NICKEL SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
TOOMBS COUNTY THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THIS
STORM INCLUDE TOOMBS CENTRAL...JOHNSON CORNER AND NEW BRANCH. HEAVY
DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
&&
LAT...LON 3193 8228 3193 8233 3207 8237 3213 8219
3212 8219 3191 8222 3191 8225
TIME...MOT...LOC 0125Z 247DEG 17KT 3196 8225The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 22, 8:29 PM EDT | Special Weather Statement | FFC | Morgan, Walton | 31 min |
| May 22, 8:40 PM EDT | Special Weather Statement | FFC | Toombs | 35 min |
| May 22, 10:02 PM EDT | Special Weather Statement | FFC | Emanuel | 28 min |
| May 22, 10:20 PM EDT | Special Weather Statement | FFC | Treutlen | 25 min |
| May 22, 10:27 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Johnson, Laurens, Treutlen | 33 min |
| May 22, 10:53 PM EDT | Special Weather Statement | FFC | Montgomery, Toombs | 37 min |
| May 22, 11:19 PM EDT | Severe Thunderstorm Warning | FFC | Emanuel, Montgomery, Toombs, Treutlen | 26 min |
| May 23, 12:42 AM EDT | Special Weather Statement | FFC | Toombs | 33 min |
Nearby
Special Weather Statements in Georgia, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.